# SDR AALA202401042567

- Difficulty date: December 27, 2023
- Submitted: January 4, 2024
- Operation: Air carrier
- Aircraft: N807AW
- Make and model: Airbus A319-132
- Aircraft serial: 1064
- Aircraft time: 73,863 hours, 34,370 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Splice
- Part number: D5347210420490
- Condition: Worn
- Location: Seat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT CABIN FLOOR SEAT TRACK UPPER INBOARD SPLICE COUPLING HAS ELONGATED HOLE AT FR 64 AND +Y1292. REPLACED SPLICE COUPLING PER SRM 51-42-11.
